# SDR ASAA2019100130873

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 36,793 hours, 10,980 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DD869863C
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Part time: 40,617 hours, 11,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG BLADE NR 1 CUNI DAMAGE BEYOND LIMITS.  GROUNDED - YES.  REPLACED THE NUMBER 1 BLADE AND NUMBER 13 BLADE ON THE NR 1 ENGINE IAW TC 78472010.
